MAUDE Adverse Event Report: CARDINAL HEALTH, INC. COVIDIEN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH, INC. COVIDIEN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 8884720247E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported their client told them that the gastrostomy tube balloon deflates and the balloon has to be filled constantly.The food comes out on several occasions as a result of what happened.Per additional information received, the affected g-tube was replaced with a new one to resolve the issue.As reported: solicito de su apoyo de urgencia, ya que cliente nos comento que de la sonda de gastrostomía de código 8884720247e el globo se desinfla y se tiene que estar llenando el globo constantemente.La comida se sale en varias ocasiones por consecuencia de lo sucedido.English translation: i request your emergency support, since the client told us that from the gastrostomy tube code 8884720247e the balloon deflates and the balloon has to be filled constantly.The food comes out on several occasions as a result of what happened.
 
Additional Manufacturer Narrative
Additional product code: knt.An investigation is currently underway.Upon completion the results will be forwarded.

Brand Name
COVIDIEN
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana IL 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24895826
Report Number1423537-2026-00111
Device Sequence Number18459529
Product Code PIF
UDI-Device Identifier10884521661738
UDI-Public(01)10884521661738(17)270601(10)2411010564
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247E
Device Catalogue Number8884720247E
Device Lot Number2411010564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown